# SDR SWIA201333313

- Difficulty date: April 24, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 24,348 hours, 14,674 cycles
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Dirty
- Location: Service Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR WILL NOT OPEN FROM INSIDE OR OUTSIDE.  (FLT 6231)  MOVED AIRCRAFT FORWARD 4 FEET, OPENED SERVICE DOOR.  CLEANED AND LUBRICATED SERVICE DOOR ROLLER AND MECHANISM.
